Publication detail

Forecasting dynamic return distributions based on ordered binary choice

Author(s): doc. PhDr. Jozef Baruník Ph.D., Stanislav Anatolyev
Type: Articles in journals with impact factor
Year: 2019
Number: 0
ISSN / ISBN:
Published in: International Journal of Forecasting, 35(3), pp.823-835, preprint PDF + replication code.
Publishing place:
Keywords:
JEL codes:
Suggested Citation:
Abstract:
December 2021
MonTueWedThuFriSatSun
  12345
6789101112
13141516171819
20212223242526
2728293031  

Partners

Deloitte

Sponsors

CRIF
McKinsey
Patria Finance